MathSciNet Relay Station
MathSciNet bibliographic data
MR531971 (80j:14039) 14L05
Lubin, Jonathan Canonical subgroups of formal groups. Trans. Amer. Math. Soc. 251 (1979), 103–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement